# SDR DALA1123621613

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 42,031 hours, 5,561 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LOUD RATTLE ON LEFT AFT OVERWING ESCAPE EXIT.  UPON INSP FOUND PIN FOR LEFT AFT OVERWING STEP PANEL HINGE ASSY REF IPC 52-21-01-02 ITEM 80 OUT BY 1.5 INCH FORWARD.  SUSPECTED AFT SECTION OF HINGE LOOSE.  RE-SECURED PIN BACK IN HINGE ASSY PER MCC ALSO INSPECTED SLAT.  ADP DOOR AND FOUND ALL ITEMS TO BE IN PERFECT CONDITION.  A/C OF FOR SVC.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
